# SDR ASOA2015070113207

- Difficulty date: June 3, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT RBL 18.00 BETWEEN WL 73.50-WL 120.43 APPROXIMATELY 3.0" IN LENGTH, 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED DAMAGE IAW STEP 1, 2 & 3 OF REO 601R-53-61-5498, P1 AT FS 621, RBL 18.  C/W REO 601R-53-61-5498, P1 AT FS 621, RBL 18.  INSTALLED ALL REPAIR PARTS AT FS 621 BULKHEAD RBL 18 IAW REO 601R-53-61-5498 P1.
